At the end of my last cycle I switched to Loestrin24Fe from generic Yaz. I was on Yaz for 3 years before I had my daughter then started it again 6 months into breastfeeding which was a year ago. I just finished the first pack of the new birth control and instead of a period I had very light spotting. There would only be a spot of light red blood if any after leaving a tampon in for 2-3 hours and this lasted 5 days and stopped today (Sunday) and I haven't started my new pack yet. Also at the beginning of the pack I was on the oral medication for a bacterial infection and had unprotected sex a few times over the month. Was the spotting from switching to a new pill containing estrogen?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.